Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 3, 2014, 7:43 PM CDT for Collin County, Hunt County, Texas. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 3, 2014, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:50 PM CDT | TSTM WND GST 68 | Farmersville, TX | $$ |
| Apr 3, 7:50 PM CDT | TSTM WND GST 68 | Farmersville, TX | |
| Apr 3, 8:00 PM CDT | TORNADO -1 | 3 E Merit, TX | BASED ON AN NWS DAMAGE SURVEY...AN EF1 TORNADO WITH A PATH LENGTH OF APPROXIMATELY 1.8 MILES OCCURRED 3 MILES EAST OF MERIT. THE TIME OF OCCURRENCE IS APPROXIMATE. |
| Apr 3, 8:07 PM CDT | TSTM WND DMG | 15 Nw Greenville, TX | HOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1081 15 MILES NORTHWEST OF GREENVILLE |
| Apr 3, 8:07 PM CDT | TSTM WND DMG | 7 Nw Greenville, TX | HOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1081 15 MILES NORTHWEST OF GREENVILLE |
| Apr 3, 8:09 PM CDT | TSTM WND DMG | 9 N Greenville, TX | HOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1032 9 MILES NORTH OF GREENVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
728
WFUS54 KFWD 040043
TORFWD
TXC085-231-040130-
/O.NEW.KFWD.TO.W.0004.140404T0043Z-140404T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COLLIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 743 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
NEAR FARMERSVILLE...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CELESTE...GREENVILLE...WOLFE CITY...NEYLANDVILLE...CAMPBELL AND
COMMERCE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
&&
LAT...LON 3341 9586 3312 9586 3310 9645 3332 9648
3335 9638 3334 9634
TIME...MOT...LOC 0043Z 272DEG 30KT 3318 9633
$$
CAVANAUGH3 follow-up statements
893
WWUS54 KFWD 040057
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT THU APR 3 2014
TXC085-231-040130-
/O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/
HUNT TX-COLLIN TX-
757 PM CDT THU APR 3 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL COLLIN AND NORTHERN HUNT COUNTIES...
AT 755 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF FARMERSVILLE...MOVING
EAST AT 30 MPH. THIS TORNADO PRODUCED DAMAGE AND AT LEAST ONE
INJURY IN FARMERSVILLE...THIS IS A VERY DANGEROUS SITUATION! IF YOU
ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CELESTE...GREENVILLE...WOLFE CITY...NEYLANDVILLE...CAMPBELL AND
COMMERCE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3341 9586 3312 9586 3310 9645 3332 9648
3335 9638 3334 9634
TIME...MOT...LOC 0055Z 264DEG 26KT 3321 9626
$$
CAVANAUGH063 WWUS54 KFWD 040110 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 810 PM CDT THU APR 3 2014 TXC085-040119- /O.CAN.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/ COLLIN TX- 810 PM CDT THU APR 3 2014 ...THE TORNADO WARNING FOR EAST CENTRAL COLLIN COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. LAT...LON 3312 9586 3311 9630 3335 9629 3341 9586 TIME...MOT...LOC 0109Z 264DEG 26KT 3323 9613 $$ TXC231-040130- /O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/ HUNT TX- 810 PM CDT THU APR 3 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN HUNT COUNTY... AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF CELESTE... MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE...NEYLANDVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. && LAT...LON 3312 9586 3311 9630 3335 9629 3341 9586 TIME...MOT...LOC 0109Z 264DEG 26KT 3323 9613 $$ DUNN
091 WWUS54 KFWD 040118 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 818 PM CDT THU APR 3 2014 TXC231-040130- /O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/ HUNT TX- 818 PM CDT THU APR 3 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN HUNT COUNTY... AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS DANGEROUS STORM WAS LOCATED BETWEEN CELESTE AND GREENVILLE...MOVING EAST AT 30 MPH. MULTIPLE REPORTS OF DAMAGE ARE BEING RECEIVED. SEEK SHELTER IMMEDIATELY! OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACOBIA...SCATTER BRANCH...SOUTH SULPHUR...COMMERCE PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR EASTERN TEXAS. && LAT...LON 3341 9586 3315 9586 3316 9623 3335 9629 TIME...MOT...LOC 0116Z 264DEG 25KT 3323 9608 $$ DUNN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:45 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT THU APR 3 2014 .DISCUSSION... A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY... TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG... AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON. WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY. HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT THE AID OF NEAR-BOUNDARY MECHANICS. HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT... RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND TORNADOES. WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS. TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE FORECAST. A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB. PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER... A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY COOL AND DAMP DAY FOR APRIL. THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM RETURNING TO NORMAL UNTIL LATE NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 67 45 67 48 / 20 0 0 20 20 WACO, TX 50 70 44 68 48 / 30 0 0 20 30 PARIS, TX 48 65 41 65 46 / 70 0 0 10 20 DENTON, TX 45 67 42 65 46 / 20 0 0 20 20 MCKINNEY, TX 46 67 40 65 46 / 20 0 0 10 20 DALLAS, TX 49 68 46 66 48 / 20 0 0 20 20 TERRELL, TX 50 67 43 65 47 / 50 0 0 20 20 CORSICANA, TX 51 68 45 66 48 / 50 0 0 20 30 TEMPLE, TX 50 70 44 66 49 / 30 0 0 20 30 MINERAL WELLS, TX 43 69 40 66 46 / 5 0 0 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141. && 09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT THU APR 3 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES MAY ALSO OCCUR. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 3, 7:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TORNADO PRINCETON 33.18N 96.50W
04/03/2014 COLLIN TX AMATEUR RADIO
HAMS REPORTED THAT TORNADO CROSSED HWY 380 AT NORTH 6TH
STREETLocal storm report, Apr 3, 7:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL GRANBURY 32.45N 97.80W
04/03/2014 E1.75 INCH HOOD TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTEDLocal storm report, Apr 3, 7:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD DENTON 33.22N 97.15W
04/03/2014 DENTON TX PUBLIC
6-8 INCHES OF WATER ON THE ROAD AT THE INTERSECTION OF
HUMMINGBIRD DRIVE AND CARDINAL LANELocal storm report, Apr 3, 7:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL CHINA SPRING 31.65N 97.32W
04/03/2014 E1.00 INCH MCLENNAN TX AMATEUR RADIO
2.5 MILES NORTH OF CHINA SPRINGSLocal storm report, Apr 3, 7:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL DENTON 33.22N 97.15W
04/03/2014 E0.75 INCH DENTON TX TRAINED SPOTTER
BERNARD STREETLocal storm report, Apr 3, 7:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL NEW HOPE 33.21N 96.56W
04/03/2014 E1.00 INCH COLLIN TX AMATEUR RADIO
QUARTER SIZE HAIL IN NEW HOPEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 3, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 55 min |
| Apr 3, 7:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, McLennan | 53 min |
| Apr 3, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 49 min |
| Apr 3, 7:11 PM CDT | Tornado Warning | FWD | Collin | 49 min |
| Apr 3, 7:20 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 55 min |
| Apr 3, 7:22 PM CDT | Flash Flood Warning | FWD | Denton | 113 min |
| Apr 3, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 60 min |
| Apr 3, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant, Wise | 66 min |
| Apr 3, 8:24 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Apr 3, 8:27 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 8:40 PM CDT | Flash Flood Warning | FWD | Collin, Hunt | 2 hr |
| Apr 3, 9:11 PM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| Apr 3, 9:11 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 49 min |
| Apr 3, 9:41 PM CDT | Special Weather Statement | FWD | Rains, Rockwall | 34 min |
| Apr 3, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 53 min |
| Apr 3, 9:56 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 3, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 46 min |
| Apr 3, 11:59 PM CDT | Wind Advisory | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Delta and 26 more | 3 hr |
| Apr 4, 2:37 AM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Apr 4, 9:19 AM CDT | River Flood Warning | FWD | Hunt | 26 hr |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.